MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-HBS2 (AHBS2); AHBS2 IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-HBS2 (AHBS2); AHBS2 IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is investigating.
 
Event or Problem Description
A customer obtained discordant positive advia centaur xpt anti-hbs2 (ahbs2) patient results compared to the clinical picture, other clinical diagnostic test results as well as to the atellica im ahbs2 assay.There are no reports that treatment was altered or prescribed or adverse health consequences due to the discordant advia centaur xpt ahbs2 results.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2019-00270 reporting discordant positive advia centaur xpt anti-hbs2 (ahbs2) patient results (initial and repeat testing from one sample) compared to the clinical picture, other clinical diagnostic test results as well as to the atellica im ahbs2 assay.Additional information - january 3, 2020.Based on the information received, no product problem has been identified.Siemens cannot rule out preanalytical factors or a sample issue or normal assay performance for the false positive results seen by the customer.Siemens reviewed the calibration and control data provided and there is no evidence of a problem.The patient has hbv but the customer was not able to provide a list of medications/supplements the patient is taking.There is no sample that can be sent to siemens for evaluation.The clinical sensitivity and specificity section of the advia centaur xp/xpt anti-hbs2.Instructions for use (ifu) lists the 95% confidence interval (ci) for resolved relative specificity as 98.34% - 99.88% so a certain number of false positive results can be expected for this assay.This 1 false positive sample does not indicate a product problem with advia centaur xpt ahbs2 lot 116.The cause of the false positive results seen by the customer with this one sample when using advia centaur xpt ahbs2 lot 116 could not be determined but siemens cannot rule out pre-analytical factors, a sample issue, or normal assay performance.Based on the investigation, no product problem was identified.

Brand Name
ADVIA CENTAUR XP ANTI-HBS2 (AHBS2)
Common Device Name
AHBS2 IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key9472722
Report Number1219913-2019-00270
Device Sequence Number19481464
Product Code LOM
UDI-Device Identifier00630414561790
UDI-Public00630414561790
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P100039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model NumberN/A
Device Catalogue Number10286268
Device Lot Number64087116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1